# SDR 03274689

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N689BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 1,792 hours, 1,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW NOTED A SULFUR ODOR IN COCKPIT & CABIN.  F/A NOTED THE PRESENCE OF SMOKE IN LAVATORY AND USED HALON EXTINGUISHER TO REMEMDY SITUATION.  EMERGENCY WAS NOT DECLARED, FLT LANDED WITHOUT INCIDENT.  FIRE EXTINGUISHER WAS REPLACED AND AIRCRAFT RELEASED FOR CONTINUED SERVICE.  AN OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM HAS BEEN REQUESTED TO ENSURE PROPER OPERATION OF SMOKE DECTECTION SYSTEM AS A PRECAUTIONATY MEASURE.  MAINTENANCE PERSONNEL PERFORMED A SATISFACTORY OPERATIONAL CHECK OF LAV SMOKE AND FIRE DETECTION SYSTEM WITH NO DEFECTS NOTED.  IT HAS BEEN NOTED A PASSENGER WAS POSSIBLY SMOKING IN THE LAVATORY.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
